Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pre-diabetic. On glucophage. Take gapapentin? Son neonataly brain damaged. Help

i am pre diabetic on medication glucophage 1250 and most menopausal suffer from numbness in the feet and hve to wear socks and shoes around the house. hv been prescribed gapapentin but donot take out of fear of medication being also anticonvulsant and am a caregiver to a 27 yrs old son nenotally brain damaged and completed dependent on me. he takes tons of combination anti convulsant and am sacared for that. my email address is YYYY@YYYY
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your a a Prediabetic on metformin.
you have been prescribed Gabapentin.
This is an anticonvulsant drugs but it is give to improve your diabetic peripheral neuropathy complaints.
You take it at bedtime so you may not feel side effect of the drug.
If you are not still convenienced than there are durgs that can act peripherally.
Seek the advice of your doctor.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor